Az összekapcsolt autonóm járművek mibenlétéről

Lukovics Miklós: Az összekapcsolt autonóm járművek mibenlétéről.
KÖZLEKEDÉS ÉS MOBILITÁS, 2 (2). pp. 79-88. ISSN 2939-7057 (2023)

[thumbnail of document1.pdf] Text
document1.pdf - Published Version

Download (1MB)
Item Type: Journal Article
Journal or Publication Title: KÖZLEKEDÉS ÉS MOBILITÁS
Date: 2023
Volume: 2
Number: 2
Page Range: pp. 79-88
ISSN: 2939-7057
Faculty/Unit: Faculty of Economics and Business Administration
Institution: Szegedi Tudományegyetem
Language: Hungarian
MTMT rekordazonosító: 34146606
DOI azonosító: https://doi.org/10.55348/KM.33
Date Deposited: 2024. Jan. 15. 08:57
Last Modified: 2024. Jan. 15. 08:57
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/29288

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year